# SDR CA130424001

- Difficulty date: April 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 18,592 hours
- Engine: Lyc TIO540A2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 06BI11M
- Condition: Corroded
- Part time: 1,135 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FIVE LIFTERS FOUND PITTED AND 1 LOB OF THE CAM WORN.
